# SDR DALA2025121009010

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 54,319 hours, 39,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER ON AND OFF DURING FLGHT.   REMOVED AND REPLACED RELAY R2-5133 PER B717 WDM 24-51-01. (8071400)
